# SDR HALA20240422106

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,747 hours, 2,441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 FIRE LOOP B FAULT. CHECK WIRES FROM ENG 2 FDU PLUG B, J AND K SHORTING TO GROUND PER AWM 26-12-08. DISCONNECTED 41WD2 & 42WD2 FROM (4WD2) PYLON DETECTOR. CONTINUITY & INSULATION CHECK OF 4WD2 GOOD. FOUND 41WD2 & 42WD2 INTERMITTENT SHORTING TO GROUND. REMOVED & REPLACED HARNESS 41WD2 & 42WD2 PER AMM 26-12-63. ENG 2 FIRELOOP B OPS CHECK OK PER AMM 26-12-00
